# SDR AALA202412093102

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 69,813 hours, 29,557 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR BINDS ON DOOR FRAME IN FLIGHT DIFFICULT TO OPEN AND CLOSE. RESECURED LOOSE SCREWS ON TRANSITION PLATE. OPERTIONAL CHECK GOOD.
